# SDR DALA2023122610606

- Difficulty date: December 23, 2023
- Submitted: December 26, 2023
- Operation: Air carrier
- Aircraft: N539US
- Make and model: Boeing 757251
- Aircraft serial: 26486
- Aircraft time: 82,916 hours, 30,941 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5639 EMERGENCY EXIT SIGN COVER LOOSE / LOCATIONS:603. CORRECTIVE ACTION: REATTACHED EMERGENCY EXIT SIGN OPS CHECKS NORMAL. (0123386)
